# SDR AALA20131105013

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 83,446 hours, 37,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FWD AREA NEAR CLASS DIVIDER IN CEILING ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 8.  OPERATIONS CHECKED NORMAL.
